# SDR YENA2024090301217

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN FASTENER HOLE B FRAME 16 R/H SIDE AND CONFIRM INDICATION USING BOROSCOPE VIEW AS PER REF NTM 51-90-00; REF AEROMAN N/R 2024-458273, PERFORMED REPAIR HOLE B ON FRAME LAYER LOC ON DOUBLE JUGGLE AREA FRAME 16 RH SIDE IAW ARM A320 53-11-12-300-012. REF FUR -A320-53-01650.
